RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 5, Pages 740–750 (Mi mz537)  

This article is cited in 2 scientific papers (total in 2 papers)

A Solvable Problem for the Stochastic Schrödinger Equation in Two Dimensions

A. V. Churkin

M. V. Lomonosov Moscow State University

Abstract: We construct a new explicit solution of the stochastic Schrödinger equation describing a quantum model of the interferometric detector of gravitational waves. For the evolution of this quantum model, we estimate autocorrelation functions of the detected signal and perturbations created by the measuring device. We discuss the influence of the characteristics of the measuring procedure on optimal choice of the length of the moving window which is used to estimate the frequency of gravitational waves by the method of correlation functions.

DOI: https://doi.org/10.4213/mzm537

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:5, 680–689

Bibliographic databases:

UDC: 519
Received: 09.02.2000

Citation: A. V. Churkin, “A Solvable Problem for the Stochastic Schrödinger Equation in Two Dimensions”, Mat. Zametki, 69:5 (2001), 740–750; Math. Notes, 69:5 (2001), 680–689

Citation in format AMSBIB
\Bibitem{Chu01}
\by A.~V.~Churkin
\paper A Solvable Problem for the Stochastic Schr\"odinger Equation in Two Dimensions
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 5
\pages 740--750
\mathnet{http://mi.mathnet.ru/mz537}
\crossref{https://doi.org/10.4213/mzm537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846812}
\zmath{https://zbmath.org/?q=an:1024.81021}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 5
\pages 680--689
\crossref{https://doi.org/10.1023/A:1010261911120}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169913100010}


Linking options:
  • http://mi.mathnet.ru/eng/mz537
  • https://doi.org/10.4213/mzm537
  • http://mi.mathnet.ru/eng/mz/v69/i5/p740

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Churkin, “Stochastic Schrödinger Equation for a Quantum Oscillator with Dissipation”, Math. Notes, 78:6 (2005), 867–873  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Ryzhakov, GV, “Asymptotic solutions of the quantum stochastic Liouville equation for an oscillator with regard to dissipation”, Russian Journal of Mathematical Physics, 12:3 (2005), 386  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:174
    Full text:57
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019